Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Burning sensation in anus and scrotum. Diagnosed as irritable bowel syndrome. Will it cause infertility?

hello doctor,i´m 40yrs old and i´v been havin burning sensation between my anus and my scrotum on and off for almost a year now. i´v been through series of test and my doctor says i have irritable bowel syndrome´the discomfort´s killing me, i dont knw if ther´s anyway u can help with something for the discomfort ,and i also need to know if the syndrome does not disturb my chances of impregnanting my wife
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THE IBS IN NEWER STUDIES EXPLAINS THAT IBS IS CAUSED BY ONE OR TWO FOOD COMPONENTS WHICH WE TAKE DAILY
MILK WHEAT RICE NUTS POTATO CHANA EGG
ON BLOOD SERUM TEST FOR SPECIFIC FOOD ANTIBODIES YOU CAN FIND OUT 1,2 OR MORE FOODS COMING IN TESTS
NEED TO ELIMINATE THOSE FOODS TO GET BENEFIT
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor